Journal article icon

Journal article

Efficiency and formalism of quantum games

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/PhysRevA.67.022311

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Condensed Matter Physics
Johnson, NF More by this author
Journal:
PHYSICAL REVIEW A
Volume:
67
Issue:
2
Publication date:
2003-02-05
DOI:
EISSN:
1094-1622
ISSN:
1050-2947
URN:
uuid:d092e851-ea92-4984-8a5c-5e92407dc99b
Source identifiers:
29103
Local pid:
pubs:29103

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP